MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 02-022-35-3011
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 10/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, this male patient had an initial left tka on (b)(6) 2021.The surgeon performed a poly swap on a logic cc knee.The patient was complaining of pain.There was no breakage of device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Pending investigation.
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of pain and the subsequent revision cannot be conclusively determined; however, it is most likely related to patient conditions as associated with the interaction between the implanted device and the patient due to patient illness, bilateral knee replacements, unique anatomy, or other condition that impacts the performance of the device.D10: 6608367, 02-010-06-0230 - logic cc femoral size 3, left; 5777187, 02-012-50-3011 - logic fit/rbk augment 1/2 block sz 3, 5mm; 6571844, 02-012-61-2000 - logic offset stem ext coupler 2mm; 6806530, 02-012-61-2000 - logic offset stem ext coupler 2mm; 5738393, 02-012-64-1280 - tru fluted stm ext 12mm x 80mm blast; 5642075, 02-012-64-1412 - tru fluted stm ext 14mm x120mm blast; 7021049, 02-022-45-3030 - truliant tib fit tray cem sz 3f / 3t; 6605756, 204-70-00 - tibial stem ext.Screw; 7004345, 208-05-03 - cc distal fem augment sz 3, 5mm; 7004348, 208-05-03 - cc distal fem augment sz 3, 5mm.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d6b: remove erroneous date from initial-explant date unknown), f6 & f9 (remove erroneously entered dates from initial report), d8, g2 (correcting initial report), h6: clinical code, medical device problem code, component code, investigation findings, investigation conclusion.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 3 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15848567
Report Number1038671-2022-01499
Device Sequence Number6525674
Product Code JWH
UDI-Device Identifier10885862304278
UDI-Public10885862304278
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Model Number02-022-35-3011
Device Catalogue Number02-022-35-3011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/02/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2022
Supplement Date Received by Manufacturer11/29/2022
01/21/2026
Initial Report FDA Received Date11/22/2022
Supplement Report FDA Received Date12/13/2022
02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/14/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale